# SDR YV3R2019092400196

- Difficulty date: September 18, 2019
- Submitted: September 24, 2019
- Operation: General aviation
- Aircraft: N250TH
- Make and model: Robsin R44
- Aircraft serial: 30038
- Aircraft time: 310 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6007
- Part serial: 200608
- Condition: Inaccurate
- Location: Map
- Part time: 310 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE (MAP) P/N: A600-7 NEEDLE STICKS, JUMPS, AND READS LOW.
